# SDR AALA20090724TUL32

- Difficulty date: July 21, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CARGO HAS CORROSION ON SHEAR TIE AT STATION 1231 BETWEEN L28R-29R.  INSTALLED NEW SHEAR TIE UNDER SRM 51-30-00.
